2009, Volume 15, Number D09

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


On the Hyers–Ulam–Rassias stability of functional equations in quasi–Banach spaces PDF
G. Z. Eskandani, H. Vaezi, F. Moradlou 1-15
Estimating the Mean of a Lognormal Population under Restrictions PDF
Yogesh Mani Tripathi, Somesh Kumar, Tanuja Srivastava 16-31
Joint spectral characterizations of primeness for C*-algebras PDF
Jin Shuilin, Zhang Min 32-36
On Branched Coverings PDF
Keerti Vardhan Madahar 37-46
Semiparametric Estimation of the Modified Random Coefficient Autoregressive Model and it’s Properties PDF
Pradosh Simlai 47-62
On construction, classification and evaluation of certain two level non-isomorphic orthogonal arrays PDF
P. Angelopoulos, C. Koukouvinos, E. Lappas 63-72
On Permutable and Mutually Permutable Fuzzy Groups PDF
Hassan Naraghi 73-78
Analytic solution of Murray equation by means of Adomian decomposition method PDF
Ibrahim A. Abdallah 79-88
An Application of Lacunary Summability Method to n-Norm PDF
Hemen Dutta 89-97
On Extended Generalized Gamma Distribution PDF
Bachioua Lahcene 98-110

Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.